Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Irregular periods, skin problems, weight gain. Using allopathic, homoeopathic medication. Treatment?

helo dr. myself XXXX and i have a problem of irregular menstruation .though i taking treatment for it -alophathetic aryuvedic and homiyophatic too ...but no result .till the course of treatment it work but thereafter no change ...due to these treatments my wait has been put on and skin problems too...some time it get for more than a month and some time not for months ..please help me...
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

According to your description there is possibility of poly cystic ovary disease. Which is characterized by menstrual irregularities, anovulation, heperinsulinemia etc. Weight gain, skin changes can be seen sometimes.
You better consult gynecologist and undergo physical examination and ultrasound.
By this the possibility of PCOD or any other related cause can be diagnosed and treatment can be given accordingly.
Take care.

Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor